# SDR AALA20120102ORD01

- Difficulty date: January 2, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 60,547 hours, 31,179 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SLAT DISAGREE INDICATION.  FLIGHT RETURNED AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PROXIMITY BOX AS A PRECAUTION.  SYSTEM GROUND CHECK NORMAL OPERATION.
